CSpace
characteristicmodulesofdualextensionsandgrbnerbases
Xu Yunge1; Li Longcai2
2004
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume20Issue:6Pages:1119
AbstractLet C be a finite dimensional directed algebra over an algebraically closed field k and A = A(C) the dual extension of C. The characteristic modules of A are constructed explicitly for a class of directed algebras, which generalizes the results of Xi. Furthermore, it is shown that the characteristic modules of dual extensions of a certain class of directed algebras admit the left Gr?bner basis theory in the sense of E. L. Green.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44556
Collection中国科学院数学与系统科学研究院
Affiliation1.湖北大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Xu Yunge,Li Longcai. characteristicmodulesofdualextensionsandgrbnerbases[J]. actamathematicasinicaenglishseries,2004,20(6):1119.
APA Xu Yunge,&Li Longcai.(2004).characteristicmodulesofdualextensionsandgrbnerbases.actamathematicasinicaenglishseries,20(6),1119.
MLA Xu Yunge,et al."characteristicmodulesofdualextensionsandgrbnerbases".actamathematicasinicaenglishseries 20.6(2004):1119.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu Yunge]'s Articles
[Li Longcai]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu Yunge]'s Articles
[Li Longcai]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu Yunge]'s Articles
[Li Longcai]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.